Lower-dimensional decompositions using complex variables

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)329-336
JournalArchivum Mathematicum
Volume34
Publication statusPublished - 1998

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Lower-dimensional decompositions using complex variables. / Tutschke, Wolfgang.

In: Archivum Mathematicum, Vol. 34, 1998, p. 329-336.

Research output: Contribution to journalArticleResearchpeer-review

@article{60fac7af718f4fafb47ffcb360c0c49b,
title = "Lower-dimensional decompositions using complex variables",
author = "Wolfgang Tutschke",
year = "1998",
language = "English",
volume = "34",
pages = "329--336",
journal = "Archivum Mathematicum",
issn = "0044-8753",
publisher = "Masarykova Universita",

}

TY - JOUR

T1 - Lower-dimensional decompositions using complex variables

AU - Tutschke, Wolfgang

PY - 1998

Y1 - 1998

M3 - Article

VL - 34

SP - 329

EP - 336

JO - Archivum Mathematicum

JF - Archivum Mathematicum

SN - 0044-8753

ER -